Journal of Geometry

, Volume 68, Issue 1, pp 58–75

Geometrical properties of some Euler and circular cubics. Part 2

  • Henry Martyn Cundy
  • Cyril Frederick Parry
Article

DOI: 10.1007/BF01221061

Cite this article as:
Cundy, H.M. & Parry, C.F. J Geom (2000) 68: 58. doi:10.1007/BF01221061
  • 31 Downloads

Abstract

This paper is a continuation of Part 1, previously published under the same title. The reader is asked to refer back to Part 1 for the Glossary and references.

Copyright information

© Birkhäuser Verlag 2000

Authors and Affiliations

  • Henry Martyn Cundy
    • 1
  • Cyril Frederick Parry
    • 2
  1. 1.KendalUK
  2. 2.ExmouthUK